# SDR JBXA03001

- Difficulty date: March 19, 2003
- Submitted: March 22, 2003
- Operation: Air carrier
- Aircraft: N592ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7410
- Aircraft time: 5,198 hours, 3,807 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, A

## Discrepancy

FLT 5135 DCA - BNA.  AT START OF DESCENT HAD 14TH STAGE DUCT FAIL MSG ON EICAS.  PERFORMED EMER 6-4 CHECKLIST, SHUTDOWN NR 1 ENG AND DIVERTED TO TYS.  INSPECTED L 14TH STAGE BLEED AIR DUCT SYSTEM.  NO LOOSE CONNECTIONS OR EVIDENCE OF ANY LEAKS NOTED IAW MM 36-12-04.  PERFORMED TEST OF BLEED AIR SYSTEM IAW MM 36-21-00.  SYSTEM TESTED GOOD.  GROUND RAN ENGINES WITH CREW, NO ABNORMAL INDICATIONS NOTED.
